# SDR DALA2023090507206

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2948207) FWD CARGO COMPARTMENT GUSSET AT STA 500L STR 21L CRACKED. REMOVED CRACKED FWD CARGO BAY GUSSET AT BS 500L STR 21L AND INSTALLED REPLACEMENT GUSSET PER B737-900 SRM 51-40-02 REF BOEING DWG 143A7902 REV B.
